# SDR DALA1316020643

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 82,230 hours, 36,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Loose
- Location: Door Assist Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST ACTUATOR DID NOT OPERATE. TROUBLESHOT SYS FOUND LOOSE LINE CONNECTION AT DOOR ASSIST ACTUATOR.  RESECURED SAME AND TESTED OK OPS CHECK COMPLETED.
